Separate names with a comma.
After the onset I had a course of prednisone that reduced T around 30%. Since then it's constant or lowers when I take vitamin B complex or magnesium
I experienced insomnia, so just in case ask to your doctor something to balance this possible side effect. Good luck
God luck Ruben! All the best - come back soon home
Hi all and hi @Manuel Tissm, as I posted recently, I was prescribed Gabapentin for backache (together with a non-steroidal anti-inflammatory...
You should go immediately to the emergency room and check if you got a sudden hearing loss. It's reversible if you receive medical treatment in...
@Valentina @Lorenzo74 @Viking glad to met you here
all of you are special people
Today doctor prescribed me Gabapentin for a nerve problem (backache). I'll let you know if/how it will affect my T
You catched the point! Let's do this way. If that's not a temporary spike, I'll offer you a round-trip to Rome for a pizza - but don't cheat ;)....
The WHO's safe listening times are:
85 dB - the level of noise inside a car - eight hours
90 dB - lawn mower - two hours 30 minutes...
Steve, I have to thank you. Musical neuronmodulation file saved me in the past when T was bothering. The only way to calm down it (15 min....
Stay strong, Anthony. It's a manageable condition. Did you take a look at this: https://www.tinnitustalk.com/panic/?
The boys here on the forum...
Hi @Anthony Hunt, sorry to hear that. What kind of infusion you were given?
"Less than 2% of patients treated with Claritin develop tinnitus as a side effect" (source: italian hearing care organization). I'd not worry -...
Yes. I can say 30%. Hang in there
@Rina Prednisone can give this kind of side effect. It's absolutely normal. If it works for your T, don't stop it. Ask the doctor something that...
Left ear. Don't panic! 99% dr will find nothing abnormal
Did you ever try to mask it?
@Rina One mounth - supplement of B2,B3,B5,B6,B12 vitamins. I take magnesium too
Recently I had a course of vitamin B complex. T lowered - of course can be a coincidence
you are welcome @Robb. I really think that's enough to protect the ears when it's necessary. I mean, if you have a long walk everyday near city...
Sounds good! Keep in touch
Michael, you can manage it, and the spike can be temporary. It's a common experience. Hang in there, let us know after the appointment!
"Of all the benzodiazepines studied, only oxazepam and clonazepam were significantly more effective than antihistamines in suppressing chronic...
That's so good you are OK, welcome back...after the battle
@Stink is right, stop worrying so much! A temporary spike after a flight it's normal, it will lower.
Follow the WHO rules:
The WHO's safe...
No risks on liquid Tylenol, no way paracetamol can affect your T
Feel for you, @Dr. Nagler. Hope it's temporary. Wish you well
Try to wear headphones while watching tv - at a low-level volume. It helped me a lot.
If you found useful brown noise, keep the volume a little bit lower than T
Hi @Robb, I have a sport car (quite noisy engine) so, yes, I wear foam plugs when I drive on the highway - kind of protection, I assume better not...
@Robb, I use foam plugs when I go to the movies (sometimes I forget them), to the stadium and when I drive for long distances. Special plugs only...
You are welcome, Alek. I can say that three-four months after the onset I saw the light at the end of the tunnel. Couple of months more and I...
Alek, yes, it will come a day you'll no longer be zoned out, sooner than you imagine. I came across your feelings after the onset. I learned that...
Feel for you, @sandra72. That day will come sooner than you imagine - you already were doing fine isn't it? So it's normal having this feeling...
No problem. It's a very low dose
Ok, I am not a veteran. Anyway:
1- Yes. Doesn't bother me anymore
2- Yes. I prefer watch TV wearing headphones (at low volume, helped me a lot)...
Sounds good. A great 2015 to you! Yes, keep up to date
Treatment of acute tinnitus
There is a consensus among clinicians and researchers that
different neuronal mechanisms are involved in the onset of...
I totally agree, but I'd start with a higher dosage (of course, always to discuss with doctor!)
The sense of fullness is normal at this stage, once recovered it will go away together with the ringing. Don't focus on it!
If ENT diagnosed an infection, the anthibiotics should work in 4-7 days. I'd give a try to prednisone too
@Lisa123 did you see a doctor? I'd discuss with the ENT a course of prednisone and non-ototoxic anthibiotics
@Robb how's going? Hope it lowered
No way it could cause any damage. Psychological spike? ;) Happy new year
@Mark McDill I had a epidural anaesthesia, and it didn't affect my T. Good luck!
@Rhea it's very unlikely you had permanent damages. Hope you feel better
1) wear ear plugs
2) stay away from loudspeakers
don't let tinnitus drive your life, and enjoy the concert!
I protect my ears when I ride my motorcycle. The same at cinemas and stadium. Sometimes during long trips by car or on airplanes
Moderate volume level absolutely won't damage your ears., I'd give it a try ;)
@Lisa Robinson try to watch tv wearing headphones at a moderate volume. I have infrared type, work well. The sound is closer and clear, you don't...
Hi @Cassandra alcohol makes louder my T. Always gets better after a while...don't worry, it's a spike, you'll be ok soon
@Street Spirit my ENT says you have a 48 hours window of opportunity for steroids. Magnesium and vitamins are already protecting you, but @Karen...
Hi @Fish do you have news about electrostimulation? Anyway I emailed the staff to know if their are continuing the study or if this treatment is...
@MariaH Hi Nina, I'd try to wear ear plugs only when necessary. I see we got the onset at the same time...and thanks, I am doing well. Luckily T...
@MariaH you started getting better recently, so there's no reason your new sound will stay there. Did you see a ENT? Any test?
@Thopeful prednisone lowered my T around 30% after the onset. More than a year after, it's still at the same level. Good luck!
Ask your ENT for a course of prednisone, it can greatly work in some cases, it's needed take it as soon as possible after the onset.
I had couple of courses of prednisolone after the onset. No side effects, except some difficult to falling asleep balanced with lorazepam.